[ skip to content ]

Isolationism and internationalism in transatlantic affairs

Rofe, J. Simon (2011) 'Isolationism and internationalism in transatlantic affairs.' Journal of Transatlantic Studies, 9 (1). pp. 1-6.

Full text not available from this repository.
Item Type: Journal Article
SOAS Departments & Centres: Faculty of Law and Social Sciences > Centre for International Studies and Diplomacy (CISD)
ISSN: 14794012
DOI (Digital Object Identifier): 10.1080/14794012.2011.550771
Depositing User: Huei-Lan Liu
Date Deposited: 12 Feb 2014 15:48
URI: http://eprints.soas.ac.uk/id/eprint/18023


Item downloaded times since 12 Feb 2014 15:48.

View statistics for "Isolationism and internationalism in transatlantic affairs"

Research Mentions and Reach

Repository staff only

Edit Item Edit Item